APRIL SALE ON NOW - ENDS 28/4/24 ONLY WHILE STOCKS LAST!!
代購

Panadol Children Paracetamol 48mg per mL Elixir 5-12 Years Raspberry Flavour 200ml

$21.97 $23.50

ANZAC DAY SALE ON NOW!! ONLY WHILE STOCKS LAST

ORDER ONLINE PRICE ONLY!

We have run out of stock for this item.

Product Description:

For over 50 years, Children’s Panadol has given parents the confidence to get their kids back to being kids fast, through effective pain and fever relief. With Children’s Panadol liquid formulations, you can rest assured that nothing starts to work faster on fever. It’s Australia’s leading brand for children’s pain relief, and the brand mums recommend & trust the most for their kids.

What does it relieve?

  • Fever

  • Teething

  • Immunisation

  • Earache

  • Headache

  • Cold & Flu symptoms

What are its features?

Provides effective pain relief whilst also being suitable for your little ones. The active ingredient in Children’s Panadol is Paracetamol, which is suitable for 98% of the population6.

Other features:

Raspberry flavour | Measuring cup included in pack | Sugar free | Gentle to little stomachs | Contains paracetamol | Does not contain ibuprofen.

What are the ingredients?

Active ingredient: Paracetamol 48 mg/mL

Excipients: Maltitol solution, Sorbitol solution (70 per cent) (non-crystallising), Water – purified, Carbomer 934P, Sodium Nipasept, Sodium hydroxide, Malic acid, Sucralose, Xanthan gum, Acesulfame potassium, Edetate sodium, either Strawberry 539421 T or Orange 539420 T

English